Tags

Type your tag names separated by a space and hit enter

Thanatophoric dwarfism.
Am J Dis Child. 1970 Jul; 120(1):53-7.AJ

Authors

No affiliation info availableNo affiliation info availableNo affiliation info availableNo affiliation info available

Pub Type(s)

Journal Article

Language

eng

PubMed ID

4987261

Citation

Kaufman, R L., et al. "Thanatophoric Dwarfism." American Journal of Diseases of Children (1960), vol. 120, no. 1, 1970, pp. 53-7.
Kaufman RL, Rimoin DL, McAlister WH, et al. Thanatophoric dwarfism. Am J Dis Child. 1970;120(1):53-7.
Kaufman, R. L., Rimoin, D. L., McAlister, W. H., & Kissane, J. M. (1970). Thanatophoric dwarfism. American Journal of Diseases of Children (1960), 120(1), 53-7.
Kaufman RL, et al. Thanatophoric Dwarfism. Am J Dis Child. 1970;120(1):53-7. PubMed PMID: 4987261.
* Article titles in AMA citation format should be in sentence-case
TY - JOUR T1 - Thanatophoric dwarfism. AU - Kaufman,R L, AU - Rimoin,D L, AU - McAlister,W H, AU - Kissane,J M, PY - 1970/7/1/pubmed PY - 1970/7/1/medline PY - 1970/7/1/entrez SP - 53 EP - 7 JF - American journal of diseases of children (1960) JO - Am J Dis Child VL - 120 IS - 1 SN - 0002-922X UR - https://www.unboundmedicine.com/medline/citation/4987261/Thanatophoric_dwarfism_ L2 - http://www.diseaseinfosearch.org/result/2355 DB - PRIME DP - Unbound Medicine ER -